# SDR AWXA9500046

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AW
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 31 - DURING C-8 INSPECTION, FOUND A .400 INCH CRACK IN LT MLG TRUNNION SUPPORT FITTING AT STA 706.  BLEND REPAIR ACCOMPISHED IAW EO 53-46-06.  (W)
